# SDR UIEA2021070901501

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 104,436 hours, 18,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 111975
- Part serial: 2124
- Condition: Faulted
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING MSG ON CLIMB OUT. GRH PERFORMED. ON OVERIDE( PERFORMED FIM 21-58 TASK 833 REMOVED AND REPLACED LOW FLOW SENSOR & EQUIPMENT COOLING CARD (ECC) TEST GOOD IAW AMM 21-58-02 AND 21-58-05/201 )
